Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 44, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 7, 2009, 3:00 AM PDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2009, 3:00 AM PDT (10:00 UTC)
- Expired
- Sep 9, 2009, 8:29 PM PDT
- In force
- 65 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
094 WHUS76 KEKA 071000 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 300 AM PDT MON SEP 7 2009 PZZ470-072200- /O.CAN.KEKA.SW.Y.0046.000000T0000Z-090907T1600Z/ /O.NEW.KEKA.SC.Y.0044.090907T1000Z-090909T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 300 AM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-072200- /O.CAN.KEKA.SW.Y.0046.000000T0000Z-090908T0600Z/ /O.NEW.KEKA.SC.Y.0044.090907T1000Z-090908T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 300 AM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-072200- /O.CAN.KEKA.SW.Y.0046.000000T0000Z-090911T0000Z/ /O.NEW.KEKA.SC.Y.0044.090907T1000Z-090911T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 300 AM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-071600- /O.CON.KEKA.SW.Y.0046.000000T0000Z-090907T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 300 AM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
8 follow-up statements
962 WHUS76 KEKA 071818 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1118 AM PDT MON SEP 7 2009 PZZ470-080230- /O.CON.KEKA.SC.Y.0044.000000T0000Z-090909T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1118 AM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-080230- /O.CON.KEKA.SC.Y.0044.000000T0000Z-090908T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1118 AM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-080230- /O.CON.KEKA.SC.Y.0044.000000T0000Z-090911T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1118 AM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
394 WHUS76 KEKA 072136 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PDT MON SEP 7 2009 PZZ470-080545- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 PM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-080545- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 PM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-080545- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090912T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PDT MON SEP 7 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
341 WHUS76 KEKA 080958 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 AM PDT TUE SEP 8 2009 PZZ470-082200- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 AM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-082200- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 258 AM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-082200- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090911T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 AM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
396 WHUS76 KEKA 082107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 207 PM PDT TUE SEP 8 2009 PZZ470-090515- /O.CON.KEKA.SC.Y.0044.000000T0000Z-090909T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 207 PM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-090400- /O.CON.KEKA.SC.Y.0044.000000T0000Z-090909T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 207 PM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-090515- /O.CON.KEKA.SC.Y.0044.000000T0000Z-090911T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 207 PM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
869 WHUS76 KEKA 090405 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT TUE SEP 8 2009 PZZ470-090515- /O.CAN.KEKA.SC.Y.0044.000000T0000Z-090909T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 PM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-090515- /O.EXP.KEKA.SC.Y.0044.000000T0000Z-090909T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 PM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ475-091215- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090911T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 PM PDT TUE SEP 8 2009 ...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
153 WHUS76 KEKA 090946 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT WED SEP 9 2009 PZZ475-092200- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-090914T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 AM PDT WED SEP 9 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
480 WHUS76 KEKA 092101 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 201 PM PDT WED SEP 9 2009 PZZ475-100715- /O.CON.KEKA.SC.Y.0044.000000T0000Z-090914T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 201 PM PDT WED SEP 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
062 WHUS76 KEKA 100329 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 829 PM PDT WED SEP 9 2009 PZZ475-100430- /O.CAN.KEKA.SC.Y.0044.000000T0000Z-090914T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 829 PM PDT WED SEP 9 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 6, 3:06 PM PDT, 11 hours 54 minutes earlier.
Area forecast discussion, Sep 6, 3:06 PM PDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 306 PM PDT SUN SEP 6 2009 .SYNOPSIS...A TROUGH OF LOW PRESSURE WILL PUSH WELL NORTHEAST OF NORTHERN CALIFORNIA AND BRING A DECREASE IN CLOUDS AND AN END TO ISOLATED NORTH COAST RAIN SHOWERS TONIGHT. DRY AND WARMER CONDITIONS CAN BE EXPECTED MONDAY THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE AREA. && .DISCUSSION...AN UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST CONTINUED TO PUSH EAST THIS AFTERNOON. CLOUDS AND EVEN SCATTERED RAIN SHOWERS IN ASSOCIATION WITH THIS FEATURE HAVE DECREASED ALONG THE NORTH COAST...AND THIS TREND WILL PREVAIL THROUGH THIS EVENING AS THE LOW PULLS FURTHER NORTHEAST. COOLER TEMPERATURES ALOFT HAVE RESULTED IN SIGNIFICANT CUMULUS DEVELOPMENT INLAND TODAY...BUT THESE CLOUDS WILL ALSO DECREASE WITH THE LOSS OF SOLAR RADIATION AND DAYTIME HEATING. AS SKIES CLEAR OVERNIGHT...THE WINDS DIMINISH...AND LOW AND MID LEVEL TEMPS COOL EVEN FURTHER...OVERNIGHT LOW TEMPERATURES WILL DROP INTO THE UPPER 30S IN PORTIONS OF THE UPPER TRINITY VALLEY. MOST VALLEY LOCATIONS WILL LIKELY BE A DEGREE OR TWO COOLER THAN LAST NIGHT. ELSEWHERE...TEMPERATURES WILL FALL BACK INTO THE 40S BY SUNRISE MONDAY. PATCHY FOG WILL REDEVELOP ALONG THE IMMEDIATE COASTLINE LATE TONIGHT AND PERSIST THROUGH EARLY MONDAY...BEFORE DISSIPATING IN MOST LOCALES BY LATE MORNING AS A WEAK OFFSHORE FLOW DEVELOPS. A RIDGE WILL THEN GRADUALLY BUILD OVER THE SOUTHWEST U.S. THIS WEEK AS A THERMAL LOW DEVELOPS OVER INTERIOR CALIFORNIA. THIS PATTERN WILL INDUCE AN OFFSHORE FLOW...WARMER TEMPERATURES...AND GENERALLY LOWER HUMIDITIES ON MONDAY THROUGH AT LEAST THURSDAY AS H85 TEMPERATES RISE TO 20C-22C OVER INTERIOR LOCATIONS BY 18Z WEDNESDAY. OVERNIGHT STRATUS WILL STILL LIKELY FORM DURING THE LATE NIGHT AND EARLY MORNING...BUT THE OFFSHORE FLOW SHOULD BE SUFFICIENT TO CURTAIL A SIGNIFICANT MARINE LAYER. THE FORECAST MODELS DIVERGE A BIT BY THE END OF THE WEEK AND INTO NEXT WEEKEND WITH THE GFS ATTEMPTING TO BREAK DOWN THE RIDGE AND SPREAD MONSOON MOISTURE INTO OUR CWA. THE ECMWF AND CANADIAN INSTEAD KEEP THE RIDGE FIRMLY IN PLACE...ALTHOUGH THEY DO SHIFT IT JUST A BIT EAST. GIVEN MODEL DIFFERENCES...WE MADE LITTLE CHANGE TO THE EXTENDED PERIOD AND MAINTAINED A DRY FORECAST ATTM. BETTWY && .AVIATION...A WEAK TROUGH GENERATED A FEW SHOWERS ACROSS DEL NORTE COUNTY TODAY. SATELLITE IMAGERY SHOWED CUMULUS AND LINGERING INSTABILITY OVER THE COASTAL RANGES THIS AFTERNOON. THE CUMULUS OVER THE MOUNTAINS SHOULD DISSIPATE WITH LOSS OF DAYTIME HEATING. RESIDUE MOISTURE...WEAK ONSHORE FLOW AND SLIGHT WARMING ALOFT WILL CREATE IDEAL CONDITIONS FOR FOG AND LOW CLOUD DEVELOPMENT IN THE VALLEYS OF HUMBOLDT COUNTY TONIGHT. COASTAL SITES SHOULD SEE MAINLY VFR CONDITIONS AS WINDS GO WEAKLY OFFSHORE...BUT A FEW SPOTTY PATCHES OF FOG AND LOW CLOUDS MAY CREEP OUT NEAR THE AIRPORTS BY EARLY MORNING MONDAY. DJB && .MARINE...COMBINED SEAS WILL BUILD TONIGHT AND PEAK NEAR 12 FT WITH A DOMINANT PERIOD OF 13 SECONDS. NORTHERLY WINDS WILL RAMP UP TOMORROW AND CONTINUE FAIRLY STRONG IN THE OUTER WATERS THROUGH MID WEEK. WAVE PERIODS WILL BEGIN TO DECREASE ON MONDAY AS FRESH NW SWELL AND WIND WAVES DOMINATE THE SPECTRUM THROUGH MID WEEK. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 9 AM PDT MONDAY FOR PZZ450-470. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT MONDAY FOR PZZ455. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THURSDAY FOR PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.